Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help/meds for Depersonalisation and derealizat

Posted by banga on March 28, 2005, at 7:03:42

In reply to Re: Help/meds for Depersonalisation and derealizat banga, posted by ed_uk on March 28, 2005, at 6:56:40

Hi Ed!
I went up from 100 mg to 200mg. I have no major side effects. I was just checking in on the depresonalization/derealizatoin board, I was thinking how lucky I am-in that I tend to have much less side effects than others in general on meds. The derealization, however, seems to be my weak point--the most common side effect I feel from drugs is spaciness/fog--worsening the sense of disconnectedness.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:banga thread:473915
URL: http://www.dr-bob.org/babble/20050326/msgs/476644.html